# SDR SIMA200916008

- Difficulty date: June 3, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 23,612 hours, 22,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 375921
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PS CHECK CENTER CABIN OVERHEAD EXIT SIGN FOUND INOPERATIVE.  REMOVED AND REPLACED EXIT SIGN OPS CHECK GOOD. ACFT RETURN TO SERVICE.
